Noid, D. W. and Koszykowski, M. L. and Marcus, R. A. (1980) Semiclassical calculation of eigenvalues for a three-dimensional system. Journal of Chemical Physics, 73 (1). pp. 391-395. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:NOIjcp80b
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:NOIjcp80b
A method utilizing integration along invariant curves on Poincaré's surfaces of section is described for the semiclassical calculation of eigenvalues for three and higher dimensional systems, supplementing thereby our previous work in two dimensions. The eigenvalues calculated for anharmonically coupled oscillators agree well with the exact quantum eigenvalues.
|Additional Information:||Copyright © 1980 American Institute of Physics. (Received 7 January 1990; accepted 26 March 1980) (One of us (D.W.N.) was supported by a Wigner Fellowship from ORNL. The research was sponsored by the U.S. Department of Energy under contract W-7405-eng-26 with the Union Carbide Corp. (at Oak Ridge), the National Science Foundation (at the University of Illinois and at California Institute of Technology), and the DOE (at Sandia, Livermore). We also wish to thank Mrs. Mary Ann Berg at the University of Illinois for helpful discussions on numerical techniques. Arthur Amos Noyes Laboratory of Chemical Physics, Contribution No. 6018.|
|Subject Keywords:||SEMICLASSICAL APPROXIMATION, BOUND STATE, EIGENVALUES, QUANTUM MECHANICS, THREE–DIMENSIONAL CALCULATIONS, ANHARMONIC OSCILLATORS|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||19 Jun 2008|
|Last Modified:||26 Dec 2012 10:06|
Repository Staff Only: item control page